# SDR HEEA0014155

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 7001840913
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER WILL NOT TEST.
